Psycho-Babble Substance Use | about substance use | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 1 Klonopin causes withdrawal and voids Adderall

Posted by cowan78 on October 21, 2008, at 13:27:11

In reply to 1 Klonopin causes withdrawal and voids Adderall, posted by WhyandHow on October 11, 2008, at 1:50:07

I'm sorry to hear youre in a bad way :( but ill try to do my best to enlighten you with what little knowledge I have on this subject. the gaba receptor sites are a VERY fragile system, hence the reason withdrawal from alcohol and sedatives is particularly nasty and dangerous. even years later, while you may be feeling 'normal', just a dose of any gaba agonist can upset this delicate system again, setting yo back into withdrawal states that you had previously gotten over. And I did the same thing with Adderall..snorted it. I'm not proud of that, and like you, i was turned onto the concept by a huge douche bag. what adderall DID do for me, at least for the short term i was on it, was erase ALL symptoms of depression and other neurosis i may have been dealing with at the time. That being said, i was not in any benzo withdrawal state at the time, and can certainly understand that adderall and benzodiazepine withdrawal would be a bad mix. Again, I'm sorry to hear you're in such a bad way, and hope that it passes soon. Keep us all posted!




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Substance Use | Framed

poster:cowan78 thread:856876